# SDR FDEA2020052941058

- Difficulty date: May 4, 2020
- Submitted: May 30, 2020
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 82,449 hours, 18,190 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AGA385527
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO AT APPROX STA 1841 RT SEAT TRACK FWD AREA HAS MINOR SURFACE CORROSION, MARKED.  REPLACED SEAT TRACK AT AFT CARGO BETWEEN STA 1841 TO 1942 IAW DAC DRAWING NR AGA 3855 AND SRM 51-31-01-0G.
